# SDR DALA2025013000725

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND DRAIN OF LH SLIDING WINDOW RETAINER AT COCKPIT. SUMMARY OF NRC 00027: CRACK AROUND DRAIN OF LH SLIDING WINDOW RETAINER AT COCKPIT WAS REPAIRED PER PRI 622331-14 REV 1 AND ER/A 622331-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-622331 ADDED FOR AC 9544. (LP #0786221)
